# SDR SWI2025F00250

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED AT FLIGHT COMPARTMENT FLOOR PANEL AT APPROX LBL19 AND FS263.00 (MARKED)     (C-CHECK RO 2/27/2025)    LH COCKPIT FLOOR REPAIRED AS PER REO 601R-53-11-3972 REV --, DATED 2025-01-13, SEE CONTINUATION CARD FURTHER DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
